Managing patients with antipsychotic drug-induced hyperprolactinaemia
CPD Previous     Next

Managing patients with antipsychotic drug-induced hyperprolactinaemia

Adrian Jones Nurse consultant, Adult Mental Health, Wrexham Maelor Hospital, North East Wales NHS Trust. Wrexham
Martin Jones Associate director of nursing, Surrey and Borders Partnership NHS Foundation Trust, Frimley, Surrey, Surrey University, Guildford

This article outlines a range of interventions that mental health nurses can use in the management of patients with hyperprolactinaemia induced by antipsychotic medication. The article is aimed primarily at mental health nurse prescribers, but is relevant to all mental health nurses to inform their care of people at risk of developing an elevated prolactin level.

Nursing Standard. 23, 6,48-55. doi: 10.7748/ns2008.10.23.6.48.c6709

Correspondence

adrian.jones@new-tr.wales.nhs.uk

Peer review

This article has been subject to double blind peer review